Braided bimonoidal categories with applications
Author(s)
Bibliographic Information
Braided bimonoidal categories with applications
(Mathematical surveys and monographs, volume 284 . Bimonoidal categories,
American Mathematical Society, [2024] , , c2024
- : paperback
Available at / 17 libraries
-
Library, Research Institute for Mathematical Sciences, Kyoto University数研
: pbkS||MSM||284200045648187
-
No Libraries matched.
- Remove all filters.
Note
Content Type: text (ncrcontent), Media Type: unmediated (ncrmedia), Carrier Type: volume (ncrcarrier)
Includes bibliographical references (pages 323-334) and index

